Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 01:54:58 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635226
  • Total Topics: 48183
  • Online Today: 243
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 199
Total: 204

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Eep. What is this?  (Read 1816 times)

0 Members and 1 Guest are viewing this topic.

Offline Mouse

  • Member
  • Posts: 1,463
  • Om nom nom.
Eep. What is this?
« on: June 29, 2006, 06:06:52 PM »


I haven't been outside or anything, so I'm pretty sure it can't be poison. It just appeared on my right upper arm this morning. It doesn't itch, it doesn't hurt, even if I touch it.

I'm confused, because I haven't rubbed up against anything, I've been taking the same meds for a while now - at least long enough where I'd think if something were to come about because of it it would have already.
 ???

I'm concerned just because I don't know what it's from, I have an appointment with my doctor for tomorrow. But I'm worried and I don't like waiting to find out shit like this. Any ideas?

Offline Moffie65

  • Member
  • Posts: 1,755
  • Living POZ since 1983
Re: Eep. What is this?
« Reply #1 on: June 29, 2006, 06:59:09 PM »
Not a clue Jaser,

I wouldn't think it was a rash from meds, 'cause that would be irritating.  A weed would leave some poison that would be irritating.  I just don't know. 

Good to see you are going to the doctor tomorrow, because things like this should be seen early.  Tomorrow is good

In Love, and Support.
The Bible contains 6 admonishments to homosexuals,
and 362 to heterosexuals.
This doesn't mean that God doesn't love heterosexuals,
It's just that they need more supervision.
Lynn Lavne

Offline Cliff

  • Member
  • Posts: 2,645
Re: Eep. What is this?
« Reply #2 on: June 29, 2006, 07:11:08 PM »
Go see a doc.  Could just be a regular old, home grown rash.  Try washing it (daily) with some anti-dandroff shampoo, when you're in the shower.  Or use an OTC anti-fungal product.

Cliff

Who hopes folks don't start posting pics of their genitals in hopes of getting a STD/I diagnosis.  Oh my God, the Fears section!  Yikes!
« Last Edit: June 29, 2006, 07:13:02 PM by Cliff »

Offline HIVworker

  • Member
  • Posts: 918
  • HIV researcher
Re: Eep. What is this?
« Reply #3 on: June 29, 2006, 07:55:40 PM »
Who hopes folks don't start posting pics of their genitals in hopes of getting a STD/I diagnosis.  Oh my God, the Fears section!  Yikes!

Don't even joke about that.

To the original poster...

Please see a doctor over this, as internet advice on that sort of picture (even by the best doctor) would be unreliable.

R

NB. Any advice about HIV is given in addition to your own medical advice and not intended to replace it. You should never make clinical decisions based on what anyone says on the internet but rather check with your ID doctor first. Discussions from the internet are just that - Discussions. They may give you food for thought, but they should not direct you to do anything but fuel discussion.

Offline Mouse

  • Member
  • Posts: 1,463
  • Om nom nom.
Re: Eep. What is this?
« Reply #4 on: June 29, 2006, 08:41:17 PM »
Yup, that's why I'm going.

I was told it's probably an allergic reaction. I've been having extra bad allergies this year so far, I'd always get them in the summer, just seasonal crap, but never as severely as I have been. Woo, had fun with benadryl, too.  :D It makes me euphoric and I hallucinate.

Anyways. I'll find out tomorrow. I guess it's a good thing that it doesn't hurt or itch cause I guess that means it's nothing really bad.

Hopefully it is just an allergy hive-y sort of thing cause then I guess he'll give me something to put on it or maybe just to leave it alone since it's not bothering me.

Offline Basquo

  • Member
  • Posts: 3,254
Re: Eep. What is this?
« Reply #5 on: June 29, 2006, 09:12:50 PM »
I advise that if it doesn't hurt or burn or anything, don't put anything on it before you talk to your doc.  Let him see it for what it is in real time.  for example, if your put hydrocortisone on it, and it improves a little, the doctor might just preascribe more of the same, when otherwise he might prescribe something more appropriate if it's something else... does that make sense?

Offline Nadine

  • Member
  • Posts: 1,253
  • Member since: August 2005
Re: Eep. What is this?
« Reply #6 on: July 01, 2006, 07:22:52 AM »
Jaser,

I hope your rash is getting better. What did the doc say yesterday?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.